Ive taken venlafaxine 225mg for 18 months and I've been having severe night sweats, tremors and nightmares, I have to towel myself dry a couple of times a night, is there anything I can do other than changing my Meds?
Hi, Crystal! 225mg/day is the high maximum dose for venlafaxine. You could ask your prescribing doctor about taking a slightly lower dose in hopes of lessening the side effects but you may find it not as effective for your depression/anxiety. Unfortunately the only other options might be a switch to a new medication.
Best regards and good luck to you. Wildcat
Crystal' I can't agree more with wildcat, I was on the same dose as you and when the doctor lowered it to 150mg and added some Wellbutrin I no longer have that problem and I got no side effects but you never know because we are all different. You must talk with your doctor and get this under control. I know just what you're talking about. Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2011 • 6 answers
Posted 7 Aug 2011 • 4 answers
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Posted 11 Jul 2013 • 3 answers
Posted 21 Apr 2017 • 1 answer
Posted 22 Dec 2017 • 1 answer